Yes, it is normal to lose weight when coming off steroids ~ the steroids cause your body to retain water, and so coming down off the drug releases this stored water.
I sympathize with your dilemma, not knowing what's causing your symptoms & wanting to be normal & healthy again, and wishing the MD's could figure it all out. I strongly suspect the medications you were taking masked whatever was going on so they didn't see anything during the colonoscopy. A lot of doctors think Prednisone doesn't affect the scope results, but that's bogus, because the drug is used to treat the abnormalities found during scopes! Doesn't make any sense to me...
Anyway, about the "IBS" ~ there is some research suggesting food intolerance or bacterial infection may be causing the symptoms diagnosed as IBS. I would strongly encourage you to consult with a Naturopathic physician, as they have much, much more experience with restoring proper bowel health than regular GI doctors do in the setting of the nebulous IBS diagnosis. If you don't want to do that, I understand too. So what may help you regardless of whether you see a Naturopath or not is a probiotic supplement to restore proper balance to the gut bacteria that are supposed to be there, because when an infection is present, the normal gut bacteria get out of balance usually. VSL #3 is the most studied probiotic, but there are other good ones available in local health food stores. Be sure to get one that is kept in the refrigerator, as these tend to work better for most people. Eating yogurt is ok, but not likely to restore proper gut bacterial balance because there simply aren't enough critters in yogurt to do that.
Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD (Lupus?), Osteoporosis, Anemia, T- & B-Cell Lymphopenia, malabsorption/malnutrition, Lyme Disease (Igenex Lab IgM WesternBlot positive/CDC negative), etc.
Meds: Pulmicort, Injectable Vitamin B12, Herbs, Nutritional Supplements, Homeopathy.